Hide menu
Minimal submanifolds HOME

Minimal submanifolds, surfaces with prescribed mean curvature

  1. Algebraic cmc hypersurface of order 3 in Euclidean spaces, submitted to Pacific J. Math., 2018,
    Available on [arXiv:1802.04994] ,   (with Oscar Perdomo,)

  2. New construction techniques for minimal surfaces,
    Complex Variables and Elliptic Equations, 2018, to appear [arXiv:1503.03234] ,   Goggle Scholar (with Jens Hoppe)

  3. A note on isoparametric polynomials,
    Analysis and Mathematical Physics, 2014, 4(3):237-245 [arXiv:1209.0155] ,   Goggle Scholar

  4. Sharp pointwise gradient estimates for Riesz potentials with a bounded density, Anal. Math. Physics., 2018,
    Available on [arXiv:1803.11376] ,  

  5. On the non-vanishing property for real analytic solutions of the \(p\)-Laplace equation,
    Proc. Amer. Math. Soc., 2016, 144: 2375-2382 [arXiv:1503.03234] ,   Goggle Scholar

  6. Minimal cubic cones via Clifford algebras,
    Complex Anal. and Operator Theory, 2010, 4(3): 685-700 [arxiv:1003.0215]

  7. Disjoint minimal graphs, Anal. Global Analysis and Geom., 2009, 35(2):139-155. [arxiv:0807.3694]

  8. Doubly periodic maximal surfaces with singularities (with Sergienko V.V.),
    Siberian Adv. Math. 2002, 12(1):77-91, [arxiv:0903.1368]

  9. On the Gauss map of embedded minimal tubes (with Reshetninkova I.M),
    Note di Matematica 1999/2000, 19(1):7-17, [arxiv:0903.0228]

  10. Entire one-periodic maximal surfaces (with Sergienko V.V.),
    The Mansfield-Volgograd Journal, Ed.: James York Glimm, Mansfield University of Pennsylvania, 2000. 148-156. [arxiv:0902.3810]

  11. Minimal tubes of finite integral curvature
    Siberian Math. J., 1998, 39(1):159-167, PDF

  12. External geometry of p-minimal surfaces,
    Geometry from the Pacific Rim, Walter de Gruyter, Berlin, 1997, 363-375, [arxiv:0903.0176]

  13. Denjoy-Ahlfors theorem for harmonic functions on Riemannian manifolds and external structure of minimal surfaces (with Miklyukov V.M.)
    Comm. Anal. Geom. 1996, 4(4):547-587, [arxiv:0903.2326]

  14. On the bore radius for minimal surfaces
    Math. Notes 1996, 59(5-6):657-660, PDF

  15. Life-time of minimal tubes and coefficients of univalent functions in a circular ring,
    Bull. Soc. Sci. Lett. Lodz Ser. Rech. Deform. 1995, 20:19-26, PDF

  16. Finiteness of the number of ends of minimal submanifolds in Euclidean space
    Manuscripta Math., 1994, 82(3-4):313-330, [arxiv:0903.0169]

  17. Some estimates for the mean curvature of nonparametric surfaces defined over domains in \(\mathbb{R}^n\),
    J. Math. Sci., 1994, 72(4):3250-3260, PDF

  18. A sharp lower bound for the first eigenvalue on a minimal surface,
    Math. Notes, 1993, 54(1-2):835-840, PDF

  19. Some estimates for the mean curvature of graphs over domains in \(\mathbb{R}^n\),
    Soviet Math. Dokl., 1991 42(2):387-390, PDF

  20. Some properties of tube minimal surfaces of arbitrary codimension (with Miklyukov V.M.),
    Math. USSR-Sb., 1991, 68(1):133-150, PDF

  21. The structure in the large of externally complete minimal surfaces in \(\mathbb{R}^3\) (with Miklyukov V.M.),
    Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 7:30-36 PDF
  22. On one theorem of S.T. Yau and S.Y. Cheng,
    Proc. XXIIth Sci. Student Conference, Novosibirsk, 1984, 66-68. PDF

    Page responsible: vladimir.tkatjev@liu.se
    Last updated: 2019-11-29